# SDR ASAA2014042507569

- Difficulty date: April 25, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 21,284 hours, 6,503 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989083
- Part serial: 11899
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 17,987 hours, 5,546 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  LIGHT EXTINGUISHES ON RESET.  ACFT GROUNDED.  R & R TRIM AIR MODULE VALVE REPLACED IAW IAW 21-61-021-00MM.  OPS CHECKED GOOD.
